It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


i started 30 mg of adderall xr about a week ago and it started out great. lately i am SOOOO agitated and annoyed. and moody! i feel worse then i did before! could this be possible or maybe the dosage is wrong? i saw my ob today and she changed my zoloft (which wasn't working anymore) to prozac and upped my bc pills estrogen level. i don't know - i went off the adderall and still felt horrible.

has anyone else had a really bad agitated and depressed attitude with this? i am not at all focused or able to concentrate. i am just edgy!! HELP! I just want to be normal.

BTW - i was diagnosed by a neur. and several tests that i am ADD for sure. i am a 39 yr old woman with 3 young children (might be part of the agitation with them here all summer). I am a stay at home mom so they can be a lot to handle. But, I usually feel more in control than this!

Also, going on my second week of no hydros. or somas. could that STILL be going thru my system?

no doctor will give me xanax. what else can i do?
[QUOTE=thom3]i started 30 mg of adderall xr about a week ago and it started out great. lately i am SOOOO agitated and annoyed. and moody! i feel worse then i did before! could this be possible or maybe the dosage is wrong? i saw my ob today and she changed my zoloft (which wasn't working anymore) to prozac and upped my bc pills estrogen level. i don't know - i went off the adderall and still felt horrible.

has anyone else had a really bad agitated and depressed attitude with this? i am not at all focused or able to concentrate. i am just edgy!! HELP! I just want to be normal.

BTW - i was diagnosed by a neur. and several tests that i am ADD for sure. i am a 39 yr old woman with 3 young children (might be part of the agitation with them here all summer). I am a stay at home mom so they can be a lot to handle. But, I usually feel more in control than this!

Also, going on my second week of no hydros. or somas. could that STILL be going thru my system?

no doctor will give me xanax. what else can i do?[/QUOTE]



I was on Adderall and Zoloft at the same time, and felt this same way... I was told because one is a upper and the other a downer... and they counter act... and also started having chest pain with them so was taken off both...haven't started anything else yet...





All times are GMT -7. The time now is 07:59 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!